MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,25GX1",REG,BEVEL

Medline Industries, LP MEDLINE; NEEDLE,25GX1",REG,BEVEL
Catalog Number SYR100255Z
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the nurse was drawing up medication and it didn¿t allow for it to be drawn up and then she used another one to give to the patient and it stopped working".
 
Additional Manufacturer Narrative
The customer reported receiving a medline needle that cannot draw up medicine, and there was no reported death or serious injury associated with this event.Upon testing conducted by vendor, the 100pcs reserved sample were checked and all were unobstructed; 10 needles were randomly selected for simulated extraction and injection, and all were normal without abnormalities.Investigation results: not confirmed.No root cause was identified; based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,25GX1",REG,BEVEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50843230
Report Number1417592-2026-46720
Device Sequence Number10270263
Product Code FMI
UDI-Device Identifier10080196448791
UDI-Public10080196448791
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K233037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100255Z
Device Lot Number231226
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date09/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown